# SDR MASA2014050931092

- Difficulty date: May 9, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 22,621 hours, 19,160 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tab
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF TASK 71142, IT WAS DISCOVERED THAT THE HORIZONTAL STABILIZER ANTI-ROTATION TABS WERE WORN, CAUSED BY THE INNER & OUTER HORIZONTAL STABILIZER PINS MOVING TOGETHER, REPAIRED IAW REO 690-55-11-005.
